# SDR MWEA99360

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317DG
- Condition: Loose
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE DOOR ESCAPE SLIDE COVER POPPED LOOSE AT ITS BOTTOM FITTING.  REINSTALLED COVER.
